Jump to content
CrazyBoards.org

Recommended Posts

I've been plodding along not doing too badly - despite all my problems. Well now I've just about reached breaking point and I feel like I might lose it at someone or something - and before anyone gets concerned no, I'm not homicidal but I do worry that I could go off at any moment - verbally not physically. For a long time I've had mind control experiments being done on me after the Australian government had a mind control device implanted in me. I've tried to deal with this the best way I can - I avoid people a lot. Well lately it's getting worse. At the photography course I'm doing my lecturer - who is an absolute wanker has been taking the thoughts out of my head so that I can't learn anything. I've had my suspicions about him for some time but now I'm certain that he's doing this on purpose. We've been using Photoshop but every time I'm near him I can barely remember how to turn on a computer let alone know how to use Photoshop. I know he's doing this deliberately because he wants me to fail as he's an absolute fucking wanker. 

Then on top of that is this guy who I keep seeing is always turning up in the same places I am - it's really freaky and makes me uncomfortable. I have now worked out that he has been chosen by the government to be the leader of the ones doing the mind control experiments. Since I've worked out it was him things seemed to have gotten worse - obviously he knows that I know since he's controlling my thoughts. I can't do my assignments for my course as they keep emptying my thoughts and I can't learn anything.

The pdoc and therapist keep saying take your meds but I can't as the government has ordered the Pharmacists to poison them - they want them poisoned so that I get sick and lose the ability to think so that I'm unable to fight against the mind control experiments so they can do more and completely control me.

Why is the Australian government doing mind control experiments on me? Well that's something I haven't yet worked out and they certainly haven't told me why although Tony Abbott has sent me coded messages through the TV before trying to get me to vote for him as he believed I held the key to his powers which really pissed me off because I think Tony Abbott is a fucking wanker and I don't know why he had to choose me. Maybe I'm meant to go on some type of special mission? There was a man on the TV who was talking to me who told me I have to go to the dark side - where that is and what I have to do when I get there I do not know as I haven't been given any more information.

Link to comment
Share on other sites

:/ Get some rest...but be up during the day since more lightwaves are traveling about sending messages from computers and phones and such, so it would be harder to get a clear signal. Sleep during night so that your brain waves are safely anesthetised. Practice your photoshop away from your professor so that you get good enough at it that your muscle memory will prevent taking away your ability to work, even if they are taking your thoughts.

Also, talk to your therapist, they will know more about what to do about the medications. Maybe they can have them sent to a different pharmacy.

Hope you feel better.

Link to comment
Share on other sites

Your post describes several classic delusions and thought distortions that are accounted for by a formal thought disorder like schizophrenia or its relative disorders.

Your photography teacher has far too many students to single you out to take thoughts out of your head. Just as the Australian government has WAY too many people to be concerned about to implant a mind control device in your head and control your thoughts. Thought broadcasting (thinking the radio and/or tv are speaking directly to you with special or secret messages) is another positive symptom of schizophrenia/formal thought disorders like schizophrenia.

 

Edited by Wooster
Link to comment
Share on other sites

If you can see your Pdoc and tell him this that will help you maybe.

 

Your meds are there to make it better, I know it seems like the Chemist is poisoning them, but that is highly unlikely, like 99.9% unlikely. It is most probably a delusion and the meds will take this away. Unfortunately if you can't take your meds, you won't feel better.

 

Can you call your Pdoc and explain?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...